MAUDE Adverse Event Report: DATASCOPE CORP. TRANSRAY 40CC; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANSRAY 40CC; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use on patient, transray 40cc intra-aortic balloon (iab) was inserted in patient and an alarm of "iab circuit leak (gas loss)" occurred on cs300 iabp.Similar alarms occurred frequently hence the catheter was replaced with another tr4055.No blood was found in the extension tube.There was no harm reported to the patient.
 
Additional Manufacturer Narrative
Additional information: due to characterization limit e1 (initial reporter: (b)(6)).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4; g3; g6; h2; h11 corrected fields: h6 type of investigation.
 
Additional Manufacturer Narrative
Updated fields: b4; e1 event site address, event site city, event site telephone; g1 contact person ¿ mfg site, g3; g6; h2; h11.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: type of investigation, investigation findings, investigation conclusions, component code; h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.Each iab manufactured is 100% inspected and the controls put in place during the manufacturing of the iab would catch a defect and not allow non-conforming device to be released.The trend review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
TRANSRAY 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
lori gosselin
15 law drive
fairfield, NJ 07004
MDR Report Key22062134
Report Number2248146-2025-0000278
Device Sequence Number18051034
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/25/2025
07/08/2025
07/09/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/04/2025
07/08/2025
07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300.
Patient SexUnknown